Open Access

Nonlinear Gaussian transformation in separable Hilbert spaces


Full Text

Coming Soon.





Article Information

TitleNonlinear Gaussian transformation in separable Hilbert spaces
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 2, 50-58
MathSciNet MR1922684
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

Agnieszka Kozak, Nonlinear Gaussian transformation in separable Hilbert spaces, Methods Funct. Anal. Topology 8 (2002), no. 2, 50-58.


BibTex

@article {MFAT195,
    AUTHOR = {Kozak, Agnieszka},
     TITLE = {Nonlinear Gaussian transformation in separable Hilbert spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {2},
     PAGES = {50-58},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=195},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues